# SDR CA981028001

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 40052
- Condition: Failed
- Location: Hyd Pump
- Part time: 39,898 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE UTILITY HYDRAULIC PRESSURE WAS FLUCTUATING AS WELL AS THE QUANTITY WAS DROPPING ON APPROACH.  PUMPS WERE OFF LOADED AND FLUID QUANTITY STILL DROPPED.  AIRCRAFT HAD COMPLETE LOSS OF UTILITY SYSTEM FLUID.  AIRCRAFT LANDED AND TOWED TO HANGAR.  NR 1 ENG HYDRAULIC PUMP HAD BLOWN SEAL AND SHEARED SHAFT, PUMP.  REPLACED FLUID REPLENISHED.  PART TC:  37,838.
